MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-01-36
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this 72 y/o female patient had repeatedly dislocated right shoulder.Patient was revised approximately 5 years post op initial reverse total shoulder arthroplasty.The patient was revised to 320-02-38 expanded glenosphere +4 offset and 38mm humeral constrained liner +0.There were no reported issues during the revision procedure.The patient was last known to be in stable condition following the event.Devices will not be returned; hospital policy.No additional information.
 
Additional Manufacturer Narrative
Device evaluated by mfr: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder dislocation and revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.Concomitant medical products: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, (b)(4).320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(4).320-15-01 - eq rev glenoid plate (b)(4).320-15-05 - eq rev locking screw (b)(4).320-20-00 - eq reverse torque defining screw kit, (b)(4).320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(4).320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(4).320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(4), (b)(4).320-36-00 - 36mm humeral liner +0 unconstrained, (b)(4).321-20-00 - equinoxe reverse shoulder drill kit, (b)(4).Tpa-18 - cement restrictor small (b)(4).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove all from initial report-suspect device unknown), d8, g4 (remove 501k from initial report-unknown), h4 (remove erroneous date from initial report-unknown), h6: investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16016699
Report Number1038671-2022-01614
Device Sequence Number17590820
Product Code KWT
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-01-36
Device Catalogue Number320-01-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer11/16/2025
08/27/2026
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date11/24/2025
09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale